# SDR SWAA2022072724554

- Difficulty date: June 30, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Channel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. RIGHT/Z-CHANNEL HAS A CRACK BETWEEN STA 500C-STA 500D RBL-24. / [01] LOCATED AND DRILLED NEW FWD CARGO RT. SIDE 'Z' CHANNEL IN REF SRM 51-40-05-0G-0;[02] VERIFIED STEP # 1;[03] TREATED AND PRIMED FWD CARGO RT. Z CHANNEL AS PER SRM 51-20-01-0G-0 AND AMM51-21-72;[04] LATE ENTRY: FABRICATED NEW FWD CARGO Z-CHANNEL FROM BAC 1496-444. P.O.# 1771098 REF 53-00-53-2R-5;[05] LATE ENTRY: FWD CARGO RT Z-CHANNEL STA 500C TO STA 500DRBL-24 CRACK FOUND OUT OF LIMITS REF 53-00-53-1A-2;[06] VERIFIED STEPS 1; 2; 3; 4 AND 5
